MathSciNet Relay Station
MathSciNet bibliographic data
MR581801 30C60
Gehring, F. W.; Osgood, B. G. Uniform domains and the quasihyperbolic metric. J. Analyse Math. 36 (1979), 50–74 (1980).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement